# SDR SWAA2025122955368

- Difficulty date: December 24, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8959Q
- Make and model: Boeing 737-8
- Aircraft serial: 68927
- Aircraft time: 1,737 hours, 918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS IN THE RT CABIN ARE INOPERATIVE.  STARTING FROM OVERWING DOORS TO THE AFT GALLEY.   REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06.
